advertisement
Question
Posted by: n | 2004/10/20

Absent period

I was on Triphasil for more or less 9 years and then on Mirelle for a few months. I stopped taking the pill alltogether about 3 months ago and have not had a period for the last 2 months. I have not been sexually active for over a year

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

your period should resume. If not back in another month. Consult a gynae

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement